Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
PostGradAcne

Spironolactone Worsening Acne

Recommended Posts

I was wondering if any of you have had experience with your acne getting severely worse after being put on spironolactone. I’ve been on it for the second time now (the first time worked beautifully) for 4 months (2 at 100mg, 2 at 150mg). My skin originally just had some Whitehead’s and two or three cysts on my chin. Now I have a bunch of under the skin cysts on my chin and all over my cheeks.

im worried that it won’t get better, but I’m also afraid to wean off of it in fear of it getting even worse. 
 

Share this post


Link to post
Share on other sites

I definitely broke out worse when i started spiro and each time i upped my dosage.  Give it at least 6 months of continued use at 150mg.  Sometimes spiro needs to be paired with other things as all it does is blocks androgens.  The cause of your acne could be a combination of things which means spiro will only help up to a point.  

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×